MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM ACE 60 REPERFUSION CATHETER; NRY

PENUMBRA, INC. PENUMBRA SYSTEM ACE 60 REPERFUSION CATHETER; NRY
Catalog Number 5MAXACE132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the middle cerebral artery (mca) using a penumbra system ace 60 reperfusion catheter (ace60), a guide catheter, and a microcatheter.The physician was advancing the ace60 and the microcatheter together through the guide catheter.The ace60 was fractured while advancing at the hub of the guide catheter.Therefore, the ace60 was removed.The procedure was completed using a new ace60 and the same guide catheter.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
Please note that the following section is being updated based on additional information provided by the distributor on 01/19/2026: 1.Section b.Box 5.Describe event or problem.It was previously understood that the ace60 fractured while advancing through the guide catheter and patient.However, based on the updated information, the ace60 fractured while advancing at the hub of the guide catheter.Note: although the event summary alleged a deterioration in the characteristics or performance of the device, this event did not and, if it were to recur, it would not cause or contribute to serious deterioration or death.Therefore, this is not considered a reportable event.
 
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the middle cerebral artery (mca) using a penumbra system ace 60 reperfusion catheter (ace60), a guide catheter, and a microcatheter.During the procedure, after introducing the guide catheter to the patient, the physician was advancing the ace60 and the microcatheter together through the guide catheter and noticed that the ace60 fractured on the distal length.Therefore, the ace60 was removed.The procedure was completed using a new ace60 and the same guide catheter.There was no report of an adverse effect to the patient.

Brand Name
PENUMBRA SYSTEM ACE 60 REPERFUSION CATHETER
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer (Section G)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica menezes
one penumbra place
alameda, CA 94502
5107483200
MDR Report Key24098949
Report Number3005168196-2026-00020
Device Sequence Number10296301
Product Code NRY
UDI-Device Identifier00814548017426
UDI-Public00814548017426
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Catalogue Number5MAXACE132
Device Lot NumberF00006014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/19/2025
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale